# SDR ASAA2018091527703

- Difficulty date: September 15, 2018
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 61,426 hours, 28,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61851
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUNDED - YES. REPAIRED L1 DOOR EXT SKIN LOWER HINGE CUTOUT IAW SRM 52-10-10-2R-5 REV 66, REPAIR IS A CATEGORY B REPAIR.
